# SDR CALA9800488

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Post
- Condition: Broken
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR POST BROKEN IN FORWARD CARGO AREA AT STA 1100.  THE AREA WAS TRIMMED AND BLENDED OUT.  A REPAIR CHANNEL, ANGLE, AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 51-20-00 AND ENGINEERING ORDER MF MAN D10-53-86801.
